# SDR R61A201701090025

- Difficulty date: December 27, 2016
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 24,283 hours, 18,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17007304002
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD WARDROBE SUPPORT BETWEEN FRAMES 17 AND 18  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM  51-43-04 AND 51-242-01
